Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Warmness in the mouth with numbness on the site after putting few HCG sublingual drops under the tongue, subsided within minutes. Is this normal?

I got the HCG sublingual drops and was going to start today. Just to be safe I put just 3 or 4 drops under my tongue to start, and besides the rather pungent taste, it made my mouth feel warm and that area a bit numb. I waited a bit (you aren t suppose to swallow it right away anyhow) and the feeling and taste subsided, but now I m wondering if this is a normal effect? I haven t seen it written in my online research. Thanks for your help
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HCMForum. As you have described some times some people may get such feeling.
your doctor would have forgotten or you would have missed the word. any how it lasted for a brief
period so you need not worry. still if you have doubt you can enquire your doctor. I hope you are
satisfied with my reply. thank you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor